Journal of Siberian Federal University. Mathematics & Physics / Filtration of Liquid in a Non-isothermal Viscous Porous Medium

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2020 13 (6)
Authors
Papin, Alexander A.; Tokareva, Margarita A.; Virts, Rudolf A.
Contact information
Papin, Alexander A.: Altai State University Barnaul, Russian Federation; ; OCRID: 0000-0001-7510-9164; Tokareva, Margarita A.: Altai State University Barnaul, Russian Federation; ; OCRID: 0000-0002-7162-342X; Virts, Rudolf A.: Altai State University Barnaul, Russian Federation;
Keywords
Darcy’s law; poroelasticity; filtration; solvability; thermal conductivity
Abstract

The solvability of the initial-boundary value problem is proved for the system of equations of one-dimensional unsteady fluid motion in a heat-conducting viscous porous medium

Pages
763–773
DOI
10.17516/1997-1397-2020-13-6-763-773
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/137564